# SDR ASAA2021120836844

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 551 hours, 207 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGK6971
- Condition: Leaking
- Location: #1 Engine
- Part time: 556 hours, 212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL PUMP PAD DRAIN HAS A STREAMING FUEL LEAK AFTER STARTER CUTOUT AND CONTINUES TO LEAK AT IDLE WITHOUT SLOWING. 2 ATTEMPTS TO START ENGINE WITH THE SAME RESULT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG MAIN FUEL PUMP REF B737-9 AMM 73-11-01-000-801-600 AND AMM 73-11-01-400-801-600. OPS AND LEAK CK GOOD NO LEAKS NOTED.
